Bogomolny equations for vortices in the noncommutative torus

Peter Forgács, Gustavo S. Lozano, Enrique F. Moreno, Fidel A. Schaposnik

Research output: Contribution to journalArticle

3 Citations (Scopus)


We derive Bogomolny-type equations for the abelian Higgs model defined on the noncommutative torus and discuss its vortex like solutions. To this end, we carefully analyze how periodic boundary conditions have to be handled in noncommutative space and discuss how vortex solutions are constructed. We also consider the extension to an U(2) × U(1) model, a simplified prototype of the noncommutative standard model.

Original languageEnglish
Pages (from-to)2021-2039
Number of pages19
JournalJournal of High Energy Physics
Issue number7
Publication statusPublished - Jul 1 2005


  • Non-Commutative Geometry
  • Solitons Monopoles and Instantons

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Bogomolny equations for vortices in the noncommutative torus'. Together they form a unique fingerprint.

  • Cite this